# SDR AALA991828

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Holder
- Part number: BV04055N0156
- Condition: Failed
- Location: Cabin
- Component: Bruce
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RDU - FLT 2146 - AT THE GATE, SMOEK AND FLAME GENERATED FROM ROW 3EF PASSENGER SERVICE UNIT.  AIRPORT FIRE DEPARTMENT ARRIVED AND PUT FIRE OUT WITH WATER FROM FIRE HOSE.  NO WATER DAMAGED NOTED.  FORWARD END OF SECOND FLORESCENT LIGHT IN FIRST CLASS CABIN ROW 3EF HAS BEEN IDENTIFIED AS THE PROBABLE SOURCE OF THE FIRE.  (M)
